Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 5(257), Pages 41–78 (Mi umn2616)  

This article is cited in 3 scientific papers (total in 3 papers)

Markov processes and partial differential equations on a group: the space-homogeneous case

A. D. Bendikov


Full text: PDF file (2395 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:5, 49–94

Bibliographic databases:

UDC: 519.217
MSC: 60Jxx, 31B05, 34B20
Received: 18.11.1984
Revised: 18.06.1986

Citation: A. D. Bendikov, “Markov processes and partial differential equations on a group: the space-homogeneous case”, Uspekhi Mat. Nauk, 42:5(257) (1987), 41–78; Russian Math. Surveys, 42:5 (1987), 49–94

Citation in format AMSBIB
\Bibitem{Ben87}
\by A.~D.~Bendikov
\paper Markov processes and partial differential equations on a group: the space-homogeneous case
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 5(257)
\pages 41--78
\mathnet{http://mi.mathnet.ru/umn2616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928774}
\zmath{https://zbmath.org/?q=an:0652.60075|0636.60077}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42...49B}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 5
\pages 49--94
\crossref{https://doi.org/10.1070/RM1987v042n05ABEH001485}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P735400002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2616
  • http://mi.mathnet.ru/eng/umn/v42/i5/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, “Differentiable measures and the Malliavin calculus”, Journal of Mathematical Sciences (New York), 87:4 (1997), 3577  crossref  mathscinet  zmath
    2. A. BENDIKOV, L. SALOFF-COSTE, “CENTRAL GAUSSIAN CONVOLUTION SEMIGROUPS ON COMPACT GROUPS: A SURVEY”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 06:04 (2003), 629  crossref
    3. Gyrya P., Saloff-Coste L., “Neumann and Dirichlet Heat Kernels in Inner Uniform Domains”, Asterisque, 2011, no. 336, 1+  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:296
    Full text:119
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021